| Model Number |
840 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a damaged power supply.The ventilator was not on a patient at the time of the event.The service engineer replaced the back up power source board to correct the issue.The unit passed all testing and operates within the manufacturing specifications.